# SDR ASAA2022042238102

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 54,035 hours, 16,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71702001
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001, EMERGENCY LIGHTS BY L2 DOOR, CEILING EXIT SIGN (AFT) ROW 28C, FAILED THE EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY IN LEFT AFT GALLEY REF B737-800 AMM 33-51-06-960-806. OP CK GOOD PER THE SAME.
